# SDR CALA0600161

- Difficulty date: May 9, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N12349
- Make and model: Boeing 7373T0
- Aircraft serial: 23587
- Aircraft time: 55,326 hours, 28,869 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6549574U11
- Condition: Corroded
- Location: Bs 1014 S27l-27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD SIDE OF AFT PRESSURE BULKHEAD CORRODED AT STA 1014 BETWEEN S27R AND S27L.  THE AREA WAS REPAIRED IAW SRM 51-40-02.
